# SDR N6WA20140410001

- Difficulty date: April 10, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 29,163 hours, 20,734 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUT HANDLE CAUTION LIGHT IN FLIGHT.  PAX DOOR WARNING SYS OPERATIONS CHECKED GOOD THIS TIME IAW 52-70-04.
